# SDR MASA97210

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179YV
- Make and model: Beech 1900D
- Aircraft serial: UE179
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1003810061
- Condition: Malfunctioned
- Location: Nlg
- Component: 5082020537
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FMN/DEN - FLT 7557 - ON FINAL APPROACH INTO DEN, THE CREW SELECTED GEAR DOWN AND DID NOT RECEIVE ANY DOWN AND LOCKED INDICATION.  THE CREW THEN CYCLED THE GEAR AND CALLED FOR PRECAUTIONARY EMERGENCY MEASURES.  THE CREW RECEIVED DOWN AND LOCK INDICATION, AND LANDED WITH NO FURTHER INCIDENTS.  MAINTENANCE PERFORMED SEVERAL RETRACTION TESTS WITH NO DISCREPANCIES NOTED.  AIRCRAFT RETURNED TO SERVICE.  (X)
